# SDR SIMA20150501001

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 29,697 hours, 21,239 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 766583C
- Part serial: 0465
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ACCESS BUSS CAUTION MESSAGE.  BUSS 1 & ENG 1 DISPLAYED AS MAGENTA ON SYNOPTIC PAGE.  AFTER AOM1 CHECKLIST FAILED TO RESTORE FAILED SYS, APU WAS STARTED RESULTING IN PARTIAL RECOVERY OF LOST SYS, BUT NO FLOW BARS CONNECTING BUS 1 OR ESS BUS EVEN THOUGH ESS BUS APPEARED GREEN.  R & R LT IDG GCU IAW AMM 24-11-07.  OPERATIONS CHECKED GOOD.
